# SDR SWAA2025051965155

- Difficulty date: April 29, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 29,396 hours, 14,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL STA-540 BL-0 TO RBL-24 CRACKED AT RBL-1 (MARKED)<[01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.;[02] INSPECTION COMPLETED FOR WORK ACCOMPLISHED; REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.;[03] INSPECTION COMPLETED FOR WORK ACCOMPLISHED; REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
